EconPapers    
Economics at your fingertips  
 

Bonferroni and Gini indices for various parametric families of distributions

Giovanni Giorgi () and Saralees Nadarajah

Metron - International Journal of Statistics, 2010, vol. LXVIII, issue 1, 23-46

Date: 2010
References: View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
ftp://metron.sta.uniroma1.it/RePEc/articoli/2010-1-2.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtn:ancoec:100102

Access Statistics for this article

More articles in Metron - International Journal of Statistics from Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome
Bibliographic data for series maintained by Alessio Farcomeni ( this e-mail address is bad, please contact ).

 
Page updated 2021-03-31
Handle: RePEc:mtn:ancoec:100102